# SDR FDEA201103020810

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5796040221400
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP T/E OTBD SIDE 1 SEAL BRACKET BROKEN.  REPLACED DAMAGE BRACKET BY NEW BRACKET WITH RIVET REF TO AB6 SRM 51-40-21.
